# SDR SWIA201436271

- Difficulty date: January 18, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PAX DOOR AFT DRAG ANGLE BY PULL IN CABLE PULLEY BRACKET.  C-CHECK REPAIRED CRACK ON PAX DOOR AFT DRAG ANGLE IAW REO.
